# SDR VJ32002F00001

- Difficulty date: December 11, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N1565A
- Make and model: Beech F33A
- Aircraft serial: CE1331
- Engine: Cont IO520B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part serial: 628488
- Condition: Collapsed
- Location: Intake
- Part time: 26 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HAD A CLICKING NOISE AT LOW RPM.  REMOVED NR 2 ROCKER COVER AND FOUND THAT THE INTAKE LIFTER WAS COLLAPSED, REMOVED LIFTER BODY AND INSTALLED NEW LIFTER, GROUND RUN CHECKED OK.  PART RETURNED TO MFG FOR WARRANTY.
